# SDR SWAA2013110521994

- Difficulty date: September 28, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 9971875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT AT STATION 1087 RT SIDE AC SUPPLY DUCT ROD SUPPORT BRACKET CORRODED.  R & R BRACKET IAW SRM & DRAWING.
